# SDR 99ZZZX3903

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 6220 · Main Rotor Head
- Part: Tube Bearing
- Part number: 204010425009
- Condition: Worn
- Location: M/R Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH DAMPER TUBES HAVE WORN BEARINGS.  REMOVED AND REPLACED.
